MathSciNet Relay Station
MathSciNet bibliographic data
MR1756108 (2001c:14032) 14E30 (14C20 14E07)
Fujino, Osamu Abundance theorem for semi log canonical threefolds. Duke Math. J. 102 (2000), no. 3, 513–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement